# SDR USAA2012080600051

- Difficulty date: July 30, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 10,388 hours, 8,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - MAIN CABIN FLOORBEAM UPPER SHEET CORRODED BETWEEN FR 85 AND FR 86 AT Y 273, Z -490.  REMOVED AND REPLACED UPPER SHEET IAW TR 190-5300-11-0563 AND E190 SRM 51-41-01 & SRM 51-43-03.
